# SDR AU990316

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Propeller: Rotol R333482F12
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23079009
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE STARTER/GENERATOR FAULTY.
